JournalsprimsVol. 19, No. 2pp. 577–600

On the Completion of the <i>G</i>-Equivaliant Unitary Cobordism Rings of <i>G</i>-Spaces

  • Masayoshi Kamata

    Kyushu University, Fukuoka, Japan
On the Completion of the <i>G</i>-Equivaliant Unitary Cobordism Rings of <i>G</i>-Spaces cover
Download PDF

Cite this article

Masayoshi Kamata, On the Completion of the <i>G</i>-Equivaliant Unitary Cobordism Rings of <i>G</i>-Spaces. Publ. Res. Inst. Math. Sci. 19 (1983), no. 2, pp. 577–600

DOI 10.2977/PRIMS/1195182445